# SDR 95ZZZX2127

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2164C
- Make and model: Cessna 195B
- Aircraft serial: 16149
- Engine: Jacobp R755A2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rings
- Condition: Excess Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING HOT ENGINE START, A CARBURETOR FIRE RESULTED.  FIRE EXTINGUISHED USING DRY CHEM.  ENGINE WASHED DOWN AND FLOWN. EXCESS OIL CONSUMPTION NOTED (1 GALLON PER HOUR).  TEAR DOWN OF ENGINE REVEALED WORN PISTON RINGS AND GUMMED-UP INTAKE VALVES PLUS GRIT IN OIL.  SUBMITTER RECOMMENDS TO NOT USE DRY CHEMICAL ON ENGINE FIRES.
